# SDR AALA202301091956

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 63,695 hours, 29,519 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E024428A0
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP LEFT HAND SIDE LOW PRESSURE ECAM MESSAGE. MAINTENANCE REPLACED RELAY 41QA PER AMM 28-46-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
